Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quasisimilarity does not preserve the hyperlattice


Author: Domingo A. Herrero
Journal: Proc. Amer. Math. Soc. 65 (1977), 80-84
MSC: Primary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1977-0451004-1
MathSciNet review: 0451004
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two quasisimilar nilpotent Hilbert space operators of order three can have nonisomorphic hyperinvariant subspace lattices.


References [Enhancements On Off] (What's this?)

  • [1] T. Andô and T. Sekiguchi, Hyperinvariant subspaces of a nilpotent operator (preprint).
  • [2] C. Apostol, R. G. Douglas and C. Foiaş, Quasisimilar models for nilpotent operators (to appear).
  • [3] J. Barría and D. A. Herrero, Closure of similarity orbits of nilpotent operators. II (preprint).
  • [4] P. A. Fillmore, Notes in operator theory, Mathematical Studies No. 30, Van Nostrand, Princeton, N.J., 1970. MR 0257765 (41:2414)
  • [5] P. A. Fillmore, D. A. Herrero and W. E. Longstaff, The hyperinvariant subspace lattice of a linear transformation, Linear Algebra and Appl. (to appear). MR 0470707 (57:10453)
  • [6] C. Foiaş and C. Pearcy, A model for quasinilpotent operators, Michigan Math. J. 21 (1974), 399-404. MR 0420307 (54:8321)
  • [7] T. B. Hoover, Quasisimilarity of operators, Illinois J. Math. 16 (1972), 678-686. MR 47 #866. MR 0312304 (47:866)
  • [8] -, Hyperinvariant subspaces for n-normal operators, Acta Sci. Math. (Szeged) 32 (1971), 109-119. MR 0308816 (46:7930)
  • [9] B. Sz.-Nagy and C. Foiaş, Analyse harmonique des opérateurs de l'espace de Hilbert, Masson et Cie., Paris, Akademiai Kiadó, Budapest, 1967. MR 37 #778. MR 0225183 (37:778)
  • [10] L. Williams, Similarity invariants for a class of nilpotent operators, Acta Sci. Math. (Szeged) (to appear). MR 0430827 (55:3832)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0451004-1
Keywords: Hyperinvariant subspace lattice, Jordan operator, nilpotent operator, quassimilarity
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society